# SDR HEEA955106

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: 214010558101
- Condition: Bearing Worn
- Location: M/R
- Part time: 3,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC BEARING WORN.  RECEIVED INTALLED ON AIRCRAFT ON 12-26-94.
